Alert archive / New Mexico / Red Flag Warnings in 2009

Red Flag Warning 40, NWS Albuquerque, NM

June 15, 2009Harding County, San Miguel County, Union County, New Mexico

NWS Albuquerque, NM issued this red flag warning at Jun 15, 2009, 7:09 AM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Jun 15, 2009, 2:00 PM MDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 15, 2009, 7:09 AM MDT (13:09 UTC)
In effect from
Jun 15, 2009, 2:00 PM MDT
Expired
Jun 15, 2009, 7:00 PM MDT
In force
5 hr
Issued by
NWS Albuquerque, NM

Counties Harding County, NM, San Miguel County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 13:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 1.2 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2009-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1368 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2009-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 367 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1368 J/kg
Mixed-layer CIN
-182 J/kg
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
367 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 151309
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
709 AM MDT MON JUN 15 2009

...FIRE WEATHER WARNING THIS AFTERNOON THROUGH EARLY EVENING EAST
OF THE CENTRAL MOUNTAIN CHAIN...EAST OF INTERSTATE 25 AND AS FAR
NORTH AS ROY AND CLAYTON...DUE TO STRONG WINDS AND LOW HUMIDITIES...

.HUMIDITIES WILL LOWER TODAY AS DRIER AIR ENGULFS THE AREA FROM
THE SOUTHWEST. ADDITIONALLY...20 FOOT WINDS WILL REACH SPEEDS FROM
15 TO 30 MPH WITH GUSTS UP TO 40 MPH AS A SURFACE LEE TROUGH
STRENGTHENS AND WINDS ALOFT REMAIN STRONG. CRITICAL FIRE WEATHER
CONDITIONS ARE EXPECTED TO BEGIN AROUND 200 PM AND CONTINUE
THROUGH ABOUT 700 PM MDT BEFORE WINDS DIMINISH AND RELATIVE
HUMIDITIES INCREASE. 

NMZ103-104-107-108-160100-
/O.UPG.KABQ.FW.A.0042.090615T2000Z-090616T0200Z/
/O.NEW.KABQ.FW.W.0040.090615T2000Z-090616T0100Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
709 AM MDT MON JUN 15 2009

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM
MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM MDT
THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL BE MAINLY
CONFINED EAST OF INTERSTATE 25...AND FROM CLINES CORNERS TO
ENCINO EAST TO THE TEXAS BORDER.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

40
2 follow-up statements
000 
WWUS85 KABQ 152205
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
405 PM MDT MON JUN 15 2009

...FIRE WEATHER WARNING THROUGH EARLY EVENING EAST OF THE CENTRAL
MOUNTAIN CHAIN...EAST OF INTERSTATE 25 AND AS FAR NORTH AS ROY AND
CLAYTON...DUE TO STRONG WINDS AND LOW HUMIDITIES...

...FIRE WEATHER WATCH TUESDAY AFTERNOON AND EARLY EVENING ACROSS 
PORTIONS OF THE EASTERN PLAINS FOR STRONG WINDS AND LOW 
HUMIDITIES...

.LOW HUMIDITIES INTO THIS EVENING AS DRIER AIR NOW IN PLACE ACROSS 
MOST OF THE EASTERN PLAINS AND ADJACENT HIGH PLAINS TO THE WEST. 
ADDITIONALLY...SUSTAINED 20 FOOT WINDS OF 15 UP TO AS HIGH AS TO
30 MPH WITH GUSTS UP TO 35 MPH AS A SURFACE LEE TROUGH STRENGTHENS
AND WINDS ALOFT REMAIN STRONG. CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO CONTINUE THROUGH ABOUT 700 PM MDT BEFORE WINDS
DIMINISH AND RELATIVE HUMIDITIES INCREASE SLIGHTLY...THOUGH
RECOVERIES MOST AREAS WILL BE RATHER POOR TONIGHT. SIMILAR
CONDITIONS TUESDAY AFTERNOON AND EARLY EVENING FOR A SLIGHTLY
SMALLER AREA OF THE EASTERN PLAINS AND ADJACENT HIGH PLAINS TO THE
WEST.

NMZ103-107-108-160200-
/O.NEW.KABQ.FW.A.0043.090616T2000Z-090617T0200Z/
/O.CON.KABQ.FW.W.0040.000000T0000Z-090616T0100Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
405 PM MDT MON JUN 15 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM
MDT THIS EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

&&

$$

NMZ104-160100-
/O.CON.KABQ.FW.W.0040.000000T0000Z-090616T0100Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
405 PM MDT MON JUN 15 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

43
000 
WWUS85 KABQ 160101
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
701 PM MDT MON JUN 15 2009

...RED WARNING FOR THE EASTERN PLAINS WILL BE ALLOWED TO EXPIRE
AT 7 PM...

...FIRE WEATHER WATCH TUESDAY AFTERNOON AND EARLY EVENING ACROSS
PORTIONS OF THE EASTERN PLAINS FOR STRONG WINDS AND LOW
HUMIDITIES...

.WINDS ARE STARTING TO LOWER AND WILL CONTINUE TO DO SO BETWEEN
7 TO 8 PM. HUMIDITY VALUES REMAIN BELOW 15 PERCENT ACROSS MOST 
OF THE WARNED AREA BUT LOOK FOR SOME GRADUAL RISE THROUGH THE 
REST OF THIS EVENING. WITH THAT BEING SAID...WILL ALLOW THE 
RED FLAG WARNING VALID THROUGH 7 PM TO EXPIRE. SPORADIC CRITICAL
CONDITIONS COULD REMAIN ALONG INTERSTATE 40 BETWEEN 7 TO 8 PM. 
ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS WILL BE 
POSSIBLE TUESDAY AFTERNOON ACROSS A GOOD PORTION OF THE EASTERN
PLAINS.

NMZ103-107-108-161400-
/O.EXP.KABQ.FW.W.0040.000000T0000Z-090616T0100Z/
/O.CON.KABQ.FW.A.0043.090616T2000Z-090617T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
701 PM MDT MON JUN 15 2009

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...
...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR ON TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

&&

$$

NMZ104-160215-
/O.EXP.KABQ.FW.W.0040.000000T0000Z-090616T0100Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
701 PM MDT MON JUN 15 2009

...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. 

CRITICAL FIRE WEATHER CONDITIONS WILL GRADUALLY RELAX OVER
THE NEXT HOUR OR SO. THUS THE WARNING WILL BE ALLOWED TO 
EXPIRE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

$$
50

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 15, 3:09 AM MDT, 4 hours earlier.

Area forecast discussion, Jun 15, 3:09 AM MDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
309 AM MDT MON JUN 15 2009

.DISCUSSION...
COMPLICATED FORECAST AGAIN THIS MORNING. MUCH OF THE ATTENTION THIS
MORNING WAS FOCUSED ON THIS AFTERNOON AND HOW MUCH MOISTURE WILL
REMAIN ACROSS THE EASTERN PLAINS. MODELS HAVE BEEN ADVERTISING FOR
DAYS THAT MOISTURE WILL BE SCOURED OUT FAIRLY QUICKLY ACROSS THE
EASTERN PLAINS. STILL THINK THIS WILL LARGELY BE THE
CASE...HOWEVER...RUC SEEMS TO BE HANGING ONTO MID TO UPPER 50S
DEWPOINTS ALONG THE EASTERN BORDER THRU AT LEAST 18Z. IF MOISTURE
STAYS IN THE AREA LONGER THAN THE GFS/NAM ANTICIPATE...WHICH
COULD BE THE CASE GIVEN LOW CLOUDS FROM TCC TO CVN...COULD SEE A
STRAY SHOWER OR THUNDERSTORM NEAR THE TX BORDER AND HAVE DECIDED
TO ADD SOME SMALL POPS THERE DURING THE AFTN HOURS. BREEZY TO
WINDY CONDITIONS ARE ALSO EXPECTED TO DEVELOP ACROSS THE EASTERN
PLAINS WITH A SFC LOW DEVELOPING ALONG THE OK/TX/NM BORDER. THOUGH
CONDITIONS WILL BE FAIRLY MARGINAL...HAVE DECIDED TO UPGRADE THE
FIRE WEATHER WATCH TO A RED FLAG WARNING FOR THE EASTERN PLAINS.
SEE DISCUSSION BELOW FOR DETAILS. MEANWHILE...WESTERN AREAS HAVE
ALREADY BEGUN TO DRY OUT THIS MORNING AND DO NOT EXPECT PCPN THERE
TODAY.

BY TUESDAY...MODELS ARE INDICATING A CLOSED LOW WILL DEVELOP OFF
THE COAST OF CALIFORNIA.  AS UPPER HIGH POSITIONS ITSELF OVER OK/TX
ON WEDNESDAY...THIS WILL OPEN THE GATES FOR MOIST SOUTHERLY
MID-UPPER LEVEL FLOW TO OVERSPREAD THE CWA. HAVE INCREASED POPS FOR
WEDNESDAY AND WEDNESDAY NIGHT.  ON THURSDAY...MAIN UPPER LOW DIVES
WEST OF BAJA CALIFORNIA...THOUGH SOME ENERGY WILL MOVE EASTWARD
ACROSS THE CENTRAL ROCKIES. THIS SHOULD HELP TO SCOUR OUT SOME OF
THE MOISTURE ACROSS WESTERN AND CENTRAL AREAS.  IT WILL ALSO DROP A
WEAK FRONT INTO NORTHEAST NM...BUT THIS FRONT DOES NOT APPEAR TO
PUSH VERY FAR INTO THE CWA...ESPECIALLY AS COMPARED TO MODEL RUNS
THIS TIME YDAY.

BEYOND THURSDAY...DISCREPANCIES AMONG THE MODELS CONTINUE WITH
REGARDS TO HOW MUCH THE UPPER HIGH WILL RETROGRADE. 00Z MODELS DO
NOT TAKE IT AS FAR WESTWARD AS THEY DID YDAY...WHICH MAY MEAN MOIST
SOUTHERLY FLOW RETURNS LATE SATURDAY INTO SUNDAY...AND POPS HAVE
BEEN ADJUSTED APPROPRIATELY.

34

&&

.AVIATION...
TODAY WILL BE DRIER THAN SUNDAY...ALTHOUGH WE CANNOT RULE OUT A
SHOWER OR THUNDERSTORM OVER THE FAR NORTHERN MOUNTAINS AND FAR
EASTERN PLAINS...PRODUCING BRIEF MVFR CONDITIONS. IN ADDITION...
PATCHY LOW CLOUDS AND FOG WILL PRODUCE MVFR CONDITIONS THROUGH 15Z
THIS MORNING OVER THE FAR EASTERN PLAINS...INCLUDING TUCUMCARI AND
CLOVIS. OTHERWISE VFR CONDITIONS EXPECTED NEXT 24 HOURS.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. CHJ

&&

.FIRE WEATHER...
UPPER LEVEL SYSTEM THAT PRODUCED GUSTY SHOWERS AND THUNDERSTORMS
SUNDAY AFTERNOON AND EVENING HAS LIFTED NORTHEAST AWAY FROM NEW
MEXICO. IN ITS WAKE WILL BE DRIER AIR...WITH MODERATE WINDS AT
THE MID LEVELS OF THE ATMOSPHERE. THESE WINDS WILL MIX DOWN TO
THE SURFACE AND COMBINE WITH DRIER LOW LEVELS TO PRODUCE A FEW
HOURS OF CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON INTO
EARLY EVENING ACROSS THE EASTERN PLAINS. THUS WILL ISSUE A RED
FLAG WARNING FOR THE FOUR EASTERN FIRE WEATHER ZONES. SOME CONCERN
THOUGH THAT LOW LEVEL MOISTURE WILL NOT DRY OUT ENOUGH FOR RH VALUES
TO DROP BELOW 15 PERCENT FOR VERY LONG. WE ARE NOT EXPECTING A
WIDESPREAD AND EXTENDED PERIOD OF CRITICAL FIRE WEATHER CONDITIONS
TODAY. BEST CHANCES WILL BE FROM CLAYTON TO LAS VEGAS...CLINES
CORNERS AND CEDARVALE EAST TO THE TEXAS BORDER. LESS WIND EXPECTED
ON TUESDAY WITH PERHAPS ONE TO TWO HOURS OF CRITICAL FIRE WEATHER
CONDITIONS IN THE AFTERNOON FROM LAS VEGAS TO SOUTH OF CLINES
CORNERS. MOISTURE TO INCREASE OVER THE STATE ON WEDNESDAY AS HIGH
PRESSURE STRENGTHENS TO OUR EAST AND A STORM STALLS OFF THE
CALIFORNIA COAST. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
WILL DEVELOP WEDNESDAY...ESPECIALLY OVER THE WEST. REMNANT MOISTURE
TO PRODUCE ADDITIONAL ISOLATED ACTIVITY THURSDAY AND FRIDAY. ANOTHER
SURGE OF MOISTURE POSSIBLE NEXT WEEKEND.

CHJ

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  83  50  87  53 /   5   5   5   5
GALLUP..........................  79  42  82  44 /   5   5   0   0
GRANTS..........................  80  43  85  45 /   5   5   0   0
GLENWOOD........................  85  52  88  51 /   0   0   0   0
CHAMA...........................  70  36  76  38 /   5   5   5   5
LOS ALAMOS......................  76  45  82  48 /   5   5   0   0
RED RIVER.......................  68  35  72  36 /  10  10   5   5
TAOS............................  78  41  82  45 /   5   5   5   5
SANTA FE........................  78  46  85  51 /   0   0   0   0
SANTA FE AIRPORT................  80  49  87  53 /   0   0   0   0
ESPANOLA........................  84  46  90  48 /   5   5   0   0
ALBUQUERQUE HEIGHTS.............  84  60  90  63 /   0   0   0   0
ALBUQUERQUE VALLEY..............  85  56  91  59 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  83  58  88  61 /   5   5   0   0
ALBUQUERQUE WEST MESA...........  84  57  90  60 /   5   5   0   0
SOCORRO.........................  89  57  90  57 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  80  49  82  52 /   0   0   0   0
MORIARTY/ESTANCIA...............  81  50  86  50 /   0   0   0   0
CARRIZOZO.......................  87  58  90  58 /   0   0   0   0
RUIDOSO.........................  80  54  83  56 /   0   0   5   5
RATON...........................  82  47  87  50 /   5   5   5   5
LAS VEGAS.......................  79  48  84  52 /   5   5   5   5
ROY.............................  82  56  85  57 /   5   5   5   5
CLAYTON.........................  89  58  91  60 /  10   5   5   5
SANTA ROSA......................  90  57  93  58 /   0   0   0   0
TUCUMCARI.......................  93  60  98  64 /  10   5   5   5
FORT SUMNER.....................  93  59  96  65 /   5   5   5   5
CLOVIS..........................  94  60  97  64 /  10   5  10  10
PORTALES........................  95  61  98  64 /  10   5  10  10
ROSWELL.........................  99  63 100  67 /   5   5   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ103-104-107-108.

&&

34/40
Hazardous weather outlook, Jun 15, 6:00 AM MDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT MON JUN 15 2009

NMZ001>021-026-161200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
600 AM MDT MON JUN 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM
THIS EVENING FOR THE EASTERN PLAINS WHERE LOW HUMIDITIES COMBINED
WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ON
TUESDAY FOR THE AREAS BOUNDED BY CLINES CORNERS...LAS
VEGAS...SANTA ROSA...AND CORONA.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 6:00 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe90 min
Jun 14, 6:08 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval52 min
Jun 14, 6:48 PM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt42 min
Jun 14, 7:26 PM MDTSevere Thunderstorm WarningABQQuay, Union34 min
Jun 14, 7:36 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora, San Miguel54 min
Jun 14, 9:11 PM MDTSevere Thunderstorm WarningABQChaves34 min
Jun 14, 9:51 PM MDTSevere Thunderstorm WarningABQChaves15 min
Jun 14, 10:00 PM MDTSevere Thunderstorm WarningABQChaves5 min
Jun 15, 4:05 PM MDTFire Weather WatchABQ15 hr

Nearby

Red Flag Warnings in New Mexico, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.